American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65Nxx) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Markus Bachmayr and Albert Cohen. Kolmogorov widths and low-rank approximations of parametric elliptic PDEs. Math. Comp. 86 (2017) 701-724.
Abstract, references, and article information   
View Article: PDF

[2] James H. Bramble and Joseph E. Pasciak. New convergence estimates for multigrid algorithms . Math. Comp. 49 (1987) 311-329. MR 906174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia